Smash product of E(1)-local spectra at an odd prime
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 48 (2007) no. 1, p. 3-54
@article{CTGDC_2007__48_1_3_0,
     author = {Ganter, Nora},
     title = {Smash product of $E(1)$-local spectra at an odd prime},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {48},
     number = {1},
     year = {2007},
     pages = {3-54},
     zbl = {1126.18007},
     mrnumber = {2317294},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2007__48_1_3_0}
}
Ganter, Nora. Smash product of $E(1)$-local spectra at an odd prime. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 48 (2007) no. 1, pp. 3-54. http://www.numdam.org/item/CTGDC_2007__48_1_3_0/

[Bou85] A. K. Bousfield. On the homotopy theory of K-local spectra at an odd prime. Amer. J. Math., 107(4):895-932, 1985. | MR 796907 | Zbl 0585.55004

[CH02] J. Daniel Christensen and Mark Hovey. Quillen model structures for relative homological algebra. Math. Proc. Cambridge Philos. Soc., 133(2):261-293, 2002. | MR 1912401 | Zbl 1016.18008

[DHKS04] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan, and Jeffrey H. Smith. Homotopy limit functors on model categories and homotopical categories, volume 113 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI, 2004. | MR 2102294 | Zbl 1072.18012

[EKMM97] A. D. Elmendorf, I. Kriz, M. A. Mandell, and J. P. May. Rings, modules, and algebras in stable homotopy theory, volume 47 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI, 1997. With an appendix by M. Cole. | MR 1417719 | Zbl 0894.55001

[Fra96] J. Franke. Uniqueness theorems for certain triangulated categories possessing an adams spectral sequence. K Theory Archives 139, 1996.

[Fra01] Jens Franke. On the Brown representability theorem for triangulated categories. Topology, 40(4):667-680, 2001. | MR 1851557 | Zbl 1006.18012

[GM96] Sergei I. Gelfand and Yuri I. Manin. Methods of homological algebra. Springer-Verlag, Berlin, 1996. Translated from the 1988 Russian original. | MR 1438306 | Zbl 0855.18001

[Hov99] Mark Hovey. Model categories, volume 63 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI, 1999. | MR 1650134 | Zbl 0909.55001

[Hov01] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc., 353(6):2441-2457 (electronic), 2001. | MR 1814077 | Zbl 0969.18010

[Hov04] Mark Hovey. Homotopy theory of comodules over a Hopf algebroid. In Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic K-theory, volume 346 of Contemp. Math., pages 261-304. Amer. Math. Soc., Providence, RI, 2004. | MR 2066503 | Zbl 1067.18012

[HS98] Michael J. Hopkins and Jeffrey H. Smith. Nilpotence and stable homotopy theory. II. Ann. of Math. (2), 148(1):1-49, 1998. | MR 1652975 | Zbl 0927.55015

[HSS00] Mark Hovey, Brooke Shipley, and Jeff Smith. Symmetric spectra. J. Amer. Math. Soc., 13(1):149-208, 2000. | MR 1695653 | Zbl 0931.55006

[Kra05] Henning Krause. Cohomological quotients and smashing localizations. Amer. J. Math., 127(6):1191-1246, 2005. | MR 2183523 | Zbl 1090.18007

[ML98] Saunders Mac Lane. Categories for the working mathematician, volume 5 of Graduate Texts in Mathematics. Springer-Verlag, New York, second edition, 1998. | MR 1712872 | Zbl 0906.18001

[Rav92] Douglas C. Ravenel. Nilpotence and periodicity in stable homotopy theory, volume 128 of Annals of Mathematics Studies. Princeton University Press, Princeton, NJ, 1992. Appendix C by Jeff Smith. | MR 1192553 | Zbl 0774.55001

[Ree74] C. Reedy. Homotopy theory of model categories. Preprint, www-math.mit.edu/~psh/ # Reedy, 1974.

[Sch01a] Stefan Schwede. S-modules and symmetric spectra. Math. Ann., 319(3):517-532, 2001. | MR 1819881 | Zbl 0972.55005

[Sch01b] Stefan Schwede. The stable homotopy category has a unique model at the prime 2. Adv. Math., 164(1):24-40, 2001. | MR 1870511 | Zbl 0992.55019

[SS00] Stefan Schwede and Brooke E. Shipley. Algebras and modules in monoidal model categories. Proc. London Math. Soc. (3), 80(2):491-511, 2000. | MR 1734325 | Zbl 1026.18004

[SS03] Stefan Schwede and Brooke Shipley. Stable model categories are categories of modules. Topology, 42(1):103-153, 2003. | MR 1928647 | Zbl 1013.55005

[W0198] Jerome J. Wolbert. Classifying modules over K-theory spectra. J. Pure Appl. Algebra, 124(1-3):289-323, 1998. | MR 1600317 | Zbl 0911.55005